# SDR FDEA201905241140

- Difficulty date: May 24, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 81,789 hours, 16,867 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE INBOARD ACTUATOR LUG HOLE   BORE FOUND CORROSION CORROSION AT RIGHT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE INBOARD   ACTUATOR LUG HOLE BORE (#8 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11   CMM 57-44-08.OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11   CMM 57-44-08 AND E.A. # : 1-5750-T0347199 P1 STEP 1B. TITLE : WINGS- FLIGHT SURFACES- EO 1-  5750-7- 5002- RH WING- OUTBD FLAP INBD HINGE ASSY (WING SIDE) -CORROSION REPAIR.   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
